# SDR ASAA2019101431016

- Difficulty date: October 13, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 16,936 hours, 5,531 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Alpha Vane
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L ALPHA VANE" LIGHT ILLUMINATED WITH SWITCH IN ON POSN. C/B CONFIRMED IN. NOTE- AFTER SHUTDOWN AND CYCLING SWITCH, LIGHT REMAINED EXTINGUISHED WITH SWITCH IN "ON" POSITION. GROUNDED - YES. C/W B737-900 FIM 30-31 TASK 804 GROUND VERIFICATION CHECKED GOOD.
